RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 747–764 (Mi mz1996)  

This article is cited in 2 scientific papers (total in 3 papers)

The Hardy–Ramanujan and Halasz inequalities for shifted primes

N. M. Timofeev

Vladimir State Pedagogical University

Full text: PDF file (1108 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 522–535

Bibliographic databases:

Received: 16.06.1994

Citation: N. M. Timofeev, “The Hardy–Ramanujan and Halasz inequalities for shifted primes”, Mat. Zametki, 57:5 (1995), 747–764; Math. Notes, 57:5 (1995), 522–535

Citation in format AMSBIB
\Bibitem{Tim95}
\by N.~M.~Timofeev
\paper The Hardy--Ramanujan and Halasz inequalities for shifted primes
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 747--764
\mathnet{http://mi.mathnet.ru/mz1996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347377}
\zmath{https://zbmath.org/?q=an:0854.11046}
\elib{https://elibrary.ru/item.asp?id=12754360}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 522--535
\crossref{https://doi.org/10.1007/BF02304422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1996
  • http://mi.mathnet.ru/eng/mz/v57/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Khripunova, “On a multiplicative function on the set of shifted primes”, Math. Notes, 64:3 (1998), 394–400  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. M. Timofeev, “On the difference of the number of prime divisors of consecutive numbers”, Math. Notes, 66:4 (1999), 474–488  mathnet  crossref  crossref  mathscinet  isi
    3. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:83
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020